MAUDE Adverse Event Report: CAREFUSION, INC BD GLASPAK SPINAL ANESTHESIA TRAY; ANESTHESIA CONDUCTION KIT

CAREFUSION, INC BD GLASPAK SPINAL ANESTHESIA TRAY; ANESTHESIA CONDUCTION KIT
Model Number 405675
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/27/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Suspect products - name and strength: bupivacaine hcl (0.75%) with dextrose (8.25%), 2 ml (marcaine) and bupivacaine hcl (0.75%) with dextrose (8.25%), 2 ml (marcaine).No photos or samples were received by our quality team for evaluation therefore the failure mode could not be verified.A review of the internal manufacturing device records and raw material history files for the reported lot number 0001447370 was performed and no recorded quality problems or rejections related to this incident were found.Product undergoes inspections during manufacturing, no issues related to the reported incident were identified, all procedural and functional requirements for product release have been met.Based on the available information we are not able to identify a root cause at this time.Complaints received for this device and defect will continue to be monitored by our quality team for signs of emerging trends.
 
Event or Problem Description
It was reported that the bd glaspak spinal anesthesia tray failed to work.The following information was provided by the initial reporter: we have a specific lot of bd spinal trays where the drugs in the tray did not work as intended for the anesthesiologist.
 
Additional Manufacturer Narrative
The following fields were updated due to additional information: d10: device available for eval: yes.D10: returned to manufacturer on: 28-jun-2022.H6: investigation summary: seven samples were provided to our quality team for investigation.Upon visual inspection of the retention sample ampules and fluids it was observed that retention samples were clear and colorless therefore, the reported failure mode was not confirmed.A review of the internal manufacturing device records and raw material history files for the reported lot number 0001447370 was performed and no recorded quality problems or rejections related to this incident were found.Product undergoes inspections during manufacturing, no issues related to the reported incident were identified, all procedural and functional requirements for product release have been met.Based on the available information we are not able to identify a root cause at this time.
 
Event or Problem Description

Brand Name
BD GLASPAK SPINAL ANESTHESIA TRAY
Common Device Name
ANESTHESIA CONDUCTION KIT
Manufacturer (Section D)
CAREFUSION, INC
400 east foster rd
mannford OK 74044
Manufacturer (Section G)
CAREFUSION, INC
400 east foster rd
mannford OK 74044
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key14799649
Report Number1625685-2022-00068
Device Sequence Number6108428
Product Code CAZ
UDI-Device Identifier00382904056759
UDI-Public00382904056759
Combination Product (Y/N)Y
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
DISCRETION
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/22/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date10/23/2023
Device Model Number405675
Device Catalogue Number405675
Device Lot Number0001447370
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/27/2022
Supplement Date Received by Manufacturer09/22/2022
Initial Report FDA Received Date06/24/2022
Supplement Report FDA Received Date10/01/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown